Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 6, 2713–3256
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homological stability and densities of generalized configuration spaces

Quoc P Ho

Geometry & Topology 25 (2021) 813–912
Bibliography
1 C P Boyer, B M Mann, J C Hurtubise, R J Milgram, The topology of the space of rational maps into generalized flag manifolds, Acta Math. 173 (1994) 61 MR1294670
2 T Browning, W Sawin, A geometric version of the circle method, Ann. of Math. 191 (2020) 893 MR4088353
3 B Farb, J Wolfson, M M Wood, Coincidences between homological densities, predicted by arithmetic, Adv. Math. 352 (2019) 670 MR3969163
4 J Francis, D Gaitsgory, Chiral Koszul duality, Selecta Math. 18 (2012) 27 MR2891861
5 D Gaitsgory, The Atiyah–Bott formula for the cohomology of the moduli space of bundles on a curve, preprint (2015) arXiv:1505.02331
6 D Gaitsgory, Eisenstein series and quantum groups, Ann. Fac. Sci. Toulouse Math. 25 (2016) 235 MR3530159
7 D Gaitsgory, The semi-infinite intersection cohomology sheaf, II: The Ran space version, preprint (2017) arXiv:1708.07205
8 D Gaitsgory, J Lurie, Weil’s conjecture for function fields, preprint (2014)
9 D Gaitsgory, N Rozenblyum, A study in derived algebraic geometry, I : Correspondences and duality, 221.1, Amer. Math. Soc. (2017) MR3701352
10 D Gaitsgory, N Rozenblyum, A study in derived algebraic geometry, II : Deformations, Lie theory and formal geometry, 221.2, Amer. Math. Soc. (2017) MR3701353
11 V Ginzburg, M Kapranov, Koszul duality for operads, Duke Math. J. 76 (1994) 203 MR1301191
12 M A Guest, The topology of the space of rational curves on a toric variety, Acta Math. 174 (1995) 119 MR1310847
13 Q P Ho, The Atiyah–Bott formula and connectivity in chiral Koszul duality, preprint (2016) arXiv:1610.00212
14 Q P Ho, Free factorization algebras and homology of configuration spaces in algebraic geometry, Selecta Math. 23 (2017) 2437 MR3703458
15 Q P Ho, Higher representation stability for ordered configuration spaces and twisted commutative factorization algebras, preprint (2020) arXiv:2004.00252
16 B Knudsen, Betti numbers and stability for configuration spaces via factorization homology, Algebr. Geom. Topol. 17 (2017) 3137 MR3704255
17 A Kupers, J Miller, Homological stability for topological chiral homology of completions, Adv. Math. 292 (2016) 755 MR3464033
18 A Kupers, J Miller, En–cell attachments and a local-to-global principle for homological stability, Math. Ann. 370 (2018) 209 MR3747486
19 Y Liu, W Zheng, Enhanced six operations and base change theorem for higher Artin stacks, preprint (2012) arXiv:1211.5948
20 Y Liu, W Zheng, Enhanced adic formalism and perverse t–structures for higher Artin stacks, preprint (2014) arXiv:1404.1128
21 J L Loday, B Vallette, Algebraic operads, 346, Springer (2012) MR2954392
22 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
23 J Lurie, Higher algebra, preprint (2017)
24 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
25 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1976) 279 MR402733
26 J Miller, J C H Wilson, Higher-order representation stability and ordered configuration spaces of manifolds, Geom. Topol. 23 (2019) 2519 MR4019898
27 K E Morrison, Z Dong, The probability that random polynomials are relatively r–prime, preprint (2004)
28 D Petersen, Cohomology of generalized configuration spaces, Compos. Math. 156 (2020) 251 MR4045070
29 D Quillen, Rational homotopy theory, Ann. of Math. 90 (1969) 205 MR258031
30 S Raskin, Chiral categories, preprint (2014)
31 O M Schnürer, Six operations on dg enhancements of derived categories of sheaves, Selecta Math. 24 (2018) 1805 MR3816495
32 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR331377
33 G Segal, The topology of spaces of rational functions, Acta Math. 143 (1979) 39 MR533892
34 R Vakil, M M Wood, Discriminants in the Grothendieck ring, Duke Math. J. 164 (2015) 1139 MR3336842